Jump to content
  • Need support? Join the H Opp community for free.

    Welcome to the Herpes Opportunity Support Forum, a supportive and positive group of people to help you discover and live your Opportunity. Together, we can shed the shame and embrace vulnerability and true connection. Because who you are is more important than what you have ... 
     

Sign in to follow this  
As89

Persistent herpes outbreaks

Recommended Posts

I guess I should have looked at that first :) thanks again! Hopefully I'll dry these little pricks up and have a sex life again.. Fingers crossed.

Share this post


Link to post

@2legit2quit I'm curious about how decreasing valtrex worked? I've been thinking this for a while. I really don't think it works that well for me anymore. And I wonder if my body wouldn't do equally well.

 

I often don't get actual sores. Just constant irritation. Almost like a chafing feeling. Harder to treat topically.

Share this post


Link to post

I get the same thing usually on my labia. I believe she said It allows your body to step in and get things under control rather than relying on an outside source. Definitely helped me. Worth a try.

Share this post


Link to post

When I decreased, I also wlendes up drinking liquor two weeks later. I started getting nerve pain in my knees, the tenderness I used to have in my saddle area and a new OB spot. I went back up to 500. I'll going to try and go back down again, but being back on the 500 seemed to make a difference in making those nerve issues go away again. I think it helps to shake it up, even if you have to go back up... Just my opinion. When I had it for 7 mo ths and quit meds, if you remember I had constant nonstop daily paresthesia and when I quit them symptoms changed and went back on them 3-2 mi ths kater and my paresthesia reduced significantly. I'm kind of looming at it to the liking of the benefits of say cleanses/ fasting maybe? Make sense? Just trial and error for me right now.

Share this post


Link to post

I think there's a mental component to taking the anti virals for me. Almost like I'm not the healthy person I used to be. I've done a lot to manage stress and diet, but I think I might be overthinking. Going to go off the meds for now and see what happens. I'm a healthy person and need to get back to seeing myself as such. And quite frankly, why take medicine that isn't working?

Share this post


Link to post

I suggest weaning off them.. A week on half and then another week on a quarter. I thought it wasn't working either until I stopped almost a yr ago and then cut it in half last month a s fhwn I realized it was, some of us are just more symptomatic and if I remember correctly, you had autoimmune disease's or suspected you did no? I think weanong and then going off after the wraning is worth a shot. For me, I felt doing that, even though starting back on them, shifted my symptoms if that makes sense?

Share this post


Link to post

Nope, no other health concerns. And definitely cutting back. It worked before but I went back on when I experienced high stress levels.

Share this post


Link to post

So of course I got a cold during the process of decreasing. After the last night of a half dose, an outbreak started. It's uncomfortable but not really that bad. Should I continue with my original plan and go sans medication? Or treat it for three days and go back to no meds once I finish? I ran out of Epsom and will get more today, so that will certainly help.

 

To complicate things I've started seeing someone who is pretty amazing. Disclosing this weekend after a day trip. Already laid groundwork for slow going around sex. Plan on taking a vacation from the meds to see how my body does, but will go back on once we move further. I just really need some time for my body to get control. But of course am concerned about transmission.

Share this post


Link to post

I stayed on 500 mg always... Remember yli have to take meds for a couple days for it to be effective (,can't remember exactly how many days, I'm sure you can look that up) but what I did is 500 mg always.. I too got an ob and just upped it to 1000 and put baking soda on the OBs until it went away which was way shorter this time maybe 4 days. I also took Epsom salt baths as well. I hope this helps you like it did me! I'm back down to 500 and ob free for over a week! Hopefully this lasts!

Share this post


Link to post

I'm going on 7 months now. I used to take 1 to 2 grams to try and control it.. Which I think made it worse. I now only take 500 unless I get an ob and then I take 1 gram. I'm still getting pretty many that start around butt and then spread to my lower labia. I will say that over time they OBs are getting smaller but I still get pretty many.. But they are usually just a rash.. Not really ulcers

Share this post


Link to post

Yeah, we've talked on other thread's. I feel your pain, I just only have like one bump at a time if I do get anything on my vagain, or redness in my groin creases w tenderness or a bump or a few on my buttock and I'm a yr n half out. I have gone since Friday, no meds and shockingly, haven't had an OB... Can't believe it, considering for five months after my one yr, I had back to back, every single day... I feel like going to 250 last month, had an OB, went back to 500 for several weeks, accidentally missed a pill after drinking at a friends house, liquor; which usually breaks me out and I didn't wake w anything, so I decided to see what happens on no meds, shook things up for my system if that makes sense? It's like it was in this cycle it couldn't break and by doing some different things like changing up the mess and cutting coffee, I started to see an improvement.

Share this post


Link to post

I'm back.. I'm starting to possibly think the rash around my butt could possibly be something else. I've had no issues with an ob around my labia (where I first got it and where it comes back at normally) it's not as itchy and Epsom salts don't help it and I've used the am alum on my normal OBs and it dried it up VERY quickly.. It doesn't help on my butt area. . It doesn't look like my normal OBs it almost looks like eczema ... I do get eczema here and there on my arm and eye lid. You guys think it could be something else? It burns and when I wipe after using the bathroom there is a little blood. Help a sister out please!

Share this post


Link to post

I am late stage perimenopausal and was diagnosed two years ago. Soy greatly helps the menopausal symptoms but seems to activate the virus. Has anyone else experienced this?

Share this post


Link to post

@TeeKay I don't know anything about soy, but maybe check to see how much arginine it contains, or if it contains citrulline. Several months ago, I was on a cucumber kick. I already knew that anything with high amounts of arginine caused outbreaks, so I checked to make sure cucumbers weren't high in arginine. After eating lots and lots of cucumber over the course of a couple of weeks, I had my first outbreak in a long time. I started checking again, and cucumbers contain citrulline, which helps the body produce more of its own arginine. I stopped eating cucumber, and no more outbreaks. I hope this helps.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • FREE E-BOOK + HANDOUTS

    How can having "the talk" actually create MORE intimacy & connection?

    Download your free e-book + handouts now

    In support,
    Adrial

  • PRIVATE COACHING

    Ready for one-on-one coaching support?

    If you're ready to transform your shame into resiliency (and you're ready to do the work), I can help. Find more information about coaching here: http://adriallifecoaching.com

    In support,
    Adrial

×
×
  • Create New...